# SDR AALA202004019002

- Difficulty date: March 31, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N601AW
- Make and model: Airbus A320-232
- Aircraft serial: 1935
- Aircraft time: 55,327 hours, 21,445 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361060500100
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD CABIN WET AREA FLOOR PANEL 222FF HAS CORROSION AROUND POTTED INSERTS. REPLACED FLOOR PANEL PER AMM 53-00-00.
